# SDR DALA2023010400063

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,318 hours, 27,238 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR KNUCKLE KNOCKER DOES NOT SPRING BACK IN WHEN DOOR IS DISARMED FA PURSER IN BY HAND, IT STAYS IN.   OPS NORMAL NO PROBLEM FOUND.
